# SDR NACA20080003

- Difficulty date: March 17, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 60,279 hours, 45,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STRINGER 21R, BS 931-BS 934.0625.  CRACK IS 3.0625" LONG.  REPAIRED PER BOEING REPAIR SKETCH AND SERVICE REQUEST MESSAGE 1-79197357-1 THRU -21, FAA FORM 8100-9, DATED 21 MARCH 2008.  8100-9 STATES ALTERNATE REPAIR HAS BEEN APPROVED AS AN ALTERNATIVE METHOD OF COMPLIANCE (AMOC) TO PARAGRAPH (D) OF AD 2004-18-06.
